# SDR AWXA9700187

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 324130
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD AND AFT EMERGENCY LIGHT BATTERIES DISCHARGED.  REMOVED AND REPLACED FWD AND AFT BATTERY PACKS.  OPS CHECK GOOD.
